# SDR 2008UALA02604

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 29,254 hours, 7,935 cycles
- Engine: Pwa PW4052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161329
- Condition: Missing
- Location: Lt Wing
- Part time: 29,254 hours, 7,935 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN INCH SQUARE SECTION OF PANEL MISSING FROM UNDER LT WING ABOVE MAIN GEAR.  ACP TEMP REPAIR PER EVA 71522 .100 FILLER AND .100 DOUBLER. ACCOMPLISH INSPECTION OR RECHECK AS REQUIRED IN CF0477. AC OK FOR SERVICE.
